# SDR SCNA99124

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FLOOR EMERGENCY TRACK LIGHTING AT ROW 28 WAS FOUND INOPERATIVE.  REPAIRED WIRING AT TRACK AT ROW 28.  OPERATIONALLY CHECKS GOOD.
